# SDR GTIA0900034

- Difficulty date: October 29, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 15,306 hours, 7,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Broken
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MOUNT BROKEN / REPLACED R1 DOOR SLIDE.
